Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 117, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Sep 24, 2021, 7:22 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2021, 7:22 PM CDT (00:22 UTC)
- Expired
- Sep 26, 2021, 1:00 AM CDT
- In force
- 30 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 100 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Duck River near Hurricane Mills (HMLT1). The gauge peaked at 21.40 ft at Sep 23, 2021, 7:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03603000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
983 WGUS84 KOHX 250022 RRA FLSOHX Flood Advisory National Weather Service Nashville TN 722 PM CDT Fri Sep 24 2021 ...The National Weather Service in Nashville has issued a Flood Advisory for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Perry, Humphreys and Hickman Counties. Additional information is available at www.weather.gov. TNC081-085-135-260000- /O.NEW.KOHX.FL.Y.0117.210925T0022Z-210926T0600Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 722 PM CDT Fri Sep 24 2021 The National Weather Service in Nashville has issued a * Flood Advisory for the Duck River Near Hurricane Mills. * From this evening to early Sunday morning. * At 7:00 PM CDT Friday the stage was 20.0 feet and falling. * Action stage is 16.0 feet. * Flood stage is 20.0 feet. * Forecast...The river is expected to continue falling and get below action stage Saturday night. * Impact...At 20.0 feet, Agricultural land, other low lying areas, and access points along the river from Bucksnort to Taylortown, Cedar Grove, and to Bakerville Rd begin to flood. Portions of Tumbling Creek Rd east of Highway 13 begin to flood. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ Barnwell
1 follow-up statement
821 WGUS84 KOHX 251514 FLSOHX Flood Advisory National Weather Service Nashville TN 1014 AM CDT Sat Sep 25 2021 ...The Flood Advisory is cancelled for the following rivers in Tennessee... Duck River Near Hurricane Mills affecting Humphreys County. TNC085-251615- /O.CAN.KOHX.FL.Y.0117.000000T0000Z-210925T1514Z/ /HMLT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1014 AM CDT Sat Sep 25 2021 ...The Flood Advisory for the Duck River Near Hurricane Mills has been cancelled... The Flood Advisory is cancelled for the Duck River Near Hurricane Mills. * At 9:00 AM CDT Saturday the stage was 15.4 feet and falling. * Flood stage is 20.0 feet. * Forecast...The river is expected to fall to 3.1 feet Thursday morning. && LAT...LON 3597 8795 3606 8785 3592 8765 3582 8776 $$ FB
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Sep 24, 6:13 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 24, 6:13 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Nashville TN 613 PM CDT Fri Sep 24 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... Broke out late afternoon period in zone forecast product to emphasize sky cover transition late afternoon hours into tonight. Diligently investigated per preferred blended model consensus solution any possiblity of potential rainfall across mid state region through next Friday afternoon. There continues to be none. Some passing cloudiness as day progresses on Saturday noted due to passage from the northwest of a weak surface cold front and upper level trough. As mid portion of next work week progresses, deep upper level troughing will develop across locations approaching Atlantic Seaboard. Latest ECMWF solution retrogrades an upper level low from New England Region southwestward into central South Carolina by around sunrise on Saturday morning. Latest GFS solution shows no such thing. Even if latest ECMWF solution panned out, there are no indications presently of any potential rainfall impacts to mid state region. So to sum it up, generally mostly clear skies should prevail through next Friday afternoon as quasi surface ridging influences and a dry northwesterly flow pattern aloft prevail. A warming trend in temperatures is expected as weekend into next work week progresses. Highs by mid portion of next work week are expected to be seasonally warm in low to mid 80s, upper 70s to around 80 Cumberland Plateau Region. Mild overnight lows generally upper 50s to lower 60s will prevail also. && .AVIATION... 00Z TAF DISCUSSION. Fog will again be possible overnight, especially at KCSV. Slight chance for showers in the morning at KCKV, but not enough confidence for mention other than VCSH. Otherwise expecting VFR conditions with light winds overnight, becoming SW around 5 to 10 knots during the day Saturday. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......JB Wright AVIATION........Barnwell
Hazardous weather outlook, Sep 24, 1:54 AM CDT, 17 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 154 AM CDT Fri Sep 24 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-251030- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 154 AM CDT Fri Sep 24 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 07
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.